MathSciNet Relay Station
MathSciNet bibliographic data
MR1259430 (95d:57009) 57M50 (20H10 30F99 57M60 57R30 58F15 58F18)
Ghys, Étienne Rigidité différentiable des groupes fuchsiens. (French) [Differentiable rigidity of Fuchsian groups] Inst. Hautes Études Sci. Publ. Math. No. 78 (1993), 163–185 (1994).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement